MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY
Model Number SOP56TK80H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
While bringing the draped mayo stand into the sterile field, it was noticed that there were large holes in the drape along the side of the mayo stand.The surgeon was present and consulted and it was decided to remove the outer gloves of the scrub tech and cover the holes and any areas that she may have touched with sterile ioban.The inner wrapping of the pack which the mayo stand cover came in was saved.

Brand Name
CARDINAL HEALTH
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key9864863
Report Number9864863
Device Sequence Number14172541
Product Code OJH
UDI-Device Identifier10888439420388
UDI-Public(01)10888439420388
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
Report Date (Section F) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSOP56TK80H
Device Catalogue NumberSOP56TK80H
Device Lot Number340859
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/23/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight111
Date Report Sent to FDA02/12/2020